# SDR QXEA2013122201555

- Difficulty date: December 22, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 17,230 hours, 18,308 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Latch
- Part number: SAM22224
- Condition: Broken
- Location: Stowage Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STORAGE COMPARTMENT UNDER FORWARD F/A SEAT DOES NOT LATCH FULLY.  REPLACED LATCH. RETURNED TO SERVICE.
